CSpace
Admissibility and inadmissibility of a generalized Bayes unbiased estimator in a multivariate linear model
Noda, K; Wu, QG; Shimizu, K
2001-02-01
Source PublicationJOURNAL OF STATISTICAL PLANNING AND INFERENCE
ISSN0378-3758
Volume93Issue:1-2Pages:197-210
AbstractThis article considers the estimation of an estimable parametric matrix function for a multivariate linear model. The criterion for admissibility of a generalized Bayes unbiased matrix estimator is established for three different quadratic matrix loss functions. It turns out that the generalized Bayes matrix estimator is admissible provided that either the order of an unknown covariance matrix or the rank of the coefficient matrix of the estimable function is less than three. Using James-Stein-type matrix estimators also shows that if the admissibility criterion is not satisfied the estimators are inadmissible for one particular class of matrix loss functions. (C) 2001 Elsevier Science B.V. All rights reserved. MSG: 62C15; 62J07.
Keywordestimable matrix function parameter matrix matrix loss functions semiorder unknown covariance matrix James-Stein-type matrix estimators
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000166861200012
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16744
Collection中国科学院数学与系统科学研究院
Affiliation1.Keio Univ, Fac Sci & Technol, Dept Math, Yokohama, Kanagawa 2238522, Japan
2.Meisei Univ, Fac Sci & Technol, Tokyo 1918506, Japan
3.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Noda, K,Wu, QG,Shimizu, K. Admissibility and inadmissibility of a generalized Bayes unbiased estimator in a multivariate linear model[J]. JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2001,93(1-2):197-210.
APA Noda, K,Wu, QG,&Shimizu, K.(2001).Admissibility and inadmissibility of a generalized Bayes unbiased estimator in a multivariate linear model.JOURNAL OF STATISTICAL PLANNING AND INFERENCE,93(1-2),197-210.
MLA Noda, K,et al."Admissibility and inadmissibility of a generalized Bayes unbiased estimator in a multivariate linear model".JOURNAL OF STATISTICAL PLANNING AND INFERENCE 93.1-2(2001):197-210.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Noda, K]'s Articles
[Wu, QG]'s Articles
[Shimizu, K]'s Articles
Baidu academic
Similar articles in Baidu academic
[Noda, K]'s Articles
[Wu, QG]'s Articles
[Shimizu, K]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Noda, K]'s Articles
[Wu, QG]'s Articles
[Shimizu, K]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.